Migraleve Complete Migraine Pink & Yellow - 12 tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Unique double action
  • Short term relief from migraine headache
  • Complete migraine relief
£7.89
Quantity
Single purchase only
Subscribe and save
  • Unique double action
  • Short term relief from migraine headache
  • Complete migraine relief
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Migraleve Pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting.
Description
Migraleve Pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing further.
Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.
Usage
Adults and Children 16 years and over: 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraleve Pink dose.
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Children 12-15 years: Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
Ingredients
Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg
Each Migraleve Yellow Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
May cause drowsiness. If affected do not operate machinery. This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Avoid alcoholic drink.
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse. Do not take with prescribed medicine without the advice of a doctor. If symptoms persist for more than 3 days or get worse, stop use and talk to your doctor.
Do not give to children under 12 years of age.
Keep out of the sight and reach of children.
Frequently Asked Questions (0)